MathSciNet Relay Station
MathSciNet bibliographic data
MR339144 55C20
Connelly, Robert An extension of Brouwer's fixed-point theorem to nonacyclic, set valued functions. Proc. Amer. Math. Soc. 43 (1974), 214–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement